# SDR VNAA202412240022

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: SH670391891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182365 DISCREPANCY: THE EXTERNAL SIDE OF THE FUSELAGE SKIN IS CORRODED BETWEEN FS 977 AND FS 1015.00 AT STGR 23L TO 21R. CORRECTIVE ACTION: COMPLIED WITH REO 670-53-00-753 REV-- DATED 10-15-24
